Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 111, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 6, 2011, 9:56 PM CDT for 4 counties in Florida. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 6, 2011, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Calhoun County, FL, Jackson County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 66 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:03 PM CDT | TSTM WND DMG | 1 S Alford, FL | SEVERAL TREES DOWN ALONG ALFORD HIGHWAY NEAR ALFORD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 976 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1989 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
143 WUUS52 KTAE 070256 SVRTAE FLC005-013-063-133-070345- /O.NEW.KTAE.SV.W.0111.110607T0256Z-110607T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 956 PM CDT MON JUN 6 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA... NORTHWESTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA... SOUTHERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA... EASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 1045 PM CDT * AT 952 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SIMSVILLE...AND MOVING SOUTHWEST AT 15 MPH. TREES WERE BLOWN DOWN IN JACKSON COUNTY. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION CITY...SINK CREEK...ALTHA...CHIPOLA...WILLIS...ALFORD...BLOUNTSTOWN AIRPORT...WHITE POND...CHASON...ROUND LAKE...RED OAK...CAMPS HEAD...RIDGETOP...COMPASS LAKE...CENTER LAKE...CLARKSVILLE...MOOSE POND...GILBERTS MILL...FRINK...FOUNTAIN AND BETTS PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! && LAT...LON 3031 8519 3059 8560 3079 8518 3067 8502 TIME...MOT...LOC 0256Z 040DEG 14KT 3066 8517 $$ 42-DVD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:57 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 6, 8:57 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 PM EDT MON JUN 6 2011 .UPDATE...ACTIVE AFTERNOON AND EVENING OF THUNDERSTORMS IS BEGINNING TO WIND DOWN. COMBINATION OF VERY HOT SFC TEMPERATURES AND COOL...DRY MID-LEVEL AIR YIELDED QUITE A BIT OF DOWNDRAFT CAPE THIS AFTERNOON AND PLENTY OF GUSTY WINDS ASSOCIATED WITH THUNDERSTORMS AND THEIR OUTFLOWS. CONVECTION IS NOW DIMINISHING IN COVERAGE AND INTENSITY AND THIS TREND SHOULD CONTINUE THROUGH MIDNIGHT BEFORE ACTIVITY CEASES OVERNIGHT. HAVE ADJUSTED THE POPS FOR CURRENT AND EXPECTED TRENDS AND ADDED FOG OVERNIGHT GIVEN THE COVERAGE OF PRECIP. && .AVIATION...SOME SCATTERED CONVECTION REMAINS ACROSS THE AREA THIS EVENING. THESE STORMS SHOULD BE DIMINISHING WITHIN THE NEXT COUPLE OF HOURS LEAVING VFR TO PREVAIL FOR THE REMAINDER OF THE NIGHT. SOME PATCHY TEMPO FOG IS POSSIBLE AROUND KVLD LATE TONIGHT GIVEN THAT THEY SAW SOME RAIN THIS EVENING. && .MARINE...THUNDERSTORMS SHOULD CONTINUE TO DIMINISH OVERNIGHT GENERALLY LIGHT WINDS AND MINIMAL SEAS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 93 70 94 66 / 30 30 20 20 10 PANAMA CITY 75 90 73 92 70 / 40 30 20 20 20 DOTHAN 73 95 70 95 67 / 40 30 20 20 20 ALBANY 71 94 66 94 66 / 20 20 10 20 10 VALDOSTA 70 94 65 93 64 / 30 20 10 20 10 CROSS CITY 70 94 65 93 63 / 30 20 10 20 10 APALACHICOLA 74 89 72 88 71 / 30 30 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/VAN DYKE
Hazardous weather outlook, Jun 6, 8:48 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EDT MON JUN 6 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-071000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 948 PM EDT MON JUN 6 2011 /848 PM CDT MON JUN 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL SLOWLY WEAKEN THROUGH MIDNIGHT BEFORE ENDING. THE STRONGER CELLS MAY GENERATE WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE FOCUS FOR SHOWERS AND STORM WILL SHIFT WESTWARD TO THE PANHANDLE ON TUESDAY WITH SOMEWHAT DRIER AIR WORKING INTO EASTERN AREAS. THIS TREND WILL CONTINUE INTO WEDNESDAY WITH LESSER COVERAGE OF SHOWERS AND STORMS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE BOTH DAYS WITH DAMAGING WIND GUSTS AND SMALL HAIL THE MAIN THREAT. COVERAGE OF SHOWERS AND STORMS WILL BE WELL BELOW NORMAL THURSDAY THROUGH SATURDAY WITH A SLIGHT INCREASE IN RAIN CHANCES SUNDAY AND MONDAY AS TROPICAL MOISTURE INCREASES FROM THE SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. WOOL/CAMP
In the hours before
Special weather statement, Jun 6, 7:50 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT MON JUN 6 2011
FLZ018-070130-
INLAND JEFFERSON FL-
850 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JEFFERSON
COUNTY...
* UNTIL 930 PM EDT
AT 845 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 18 MILES EAST OF TALLAHASSEE...OR NEAR WAUKEENAH...
MOVING SOUTH AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3041 8387 3021 8394 3021 8408 3043 8408
3046 8404 3050 8404 3051 8404 3046 8386
TIME...MOT...LOC 0050Z 021DEG 12KT 3041 8399
42-DVDLocal storm report, Jun 6, 8:00 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM NON-TSTM WND GST SOUTHWEST GA REGIONAL A 31.53N 84.19W
06/06/2011 M49.00 MPH DOUGHERTY GA ASOS
KABY AIRPORT. WIND FROM DIRECTION OF 100 DEGREES. WIND
WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY FROM DISTANT
THUNDERSTORMS. NO RAIN IN THE COUNTY AT THE TIME.
&&
DVDSpecial weather statement, Jun 6, 8:13 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 913 PM EDT MON JUN 6 2011 ALZ067-069-070200- HOUSTON AL-HENRY AL- 813 PM CDT MON JUN 6 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY AND HOUSTON COUNTIES... * UNTIL 900 PM CDT AT 812 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 16 MILES NORTHEAST OF DOTHAN...OR NEAR GRANDBERRY CROSSROADS...MOVING SOUTHWEST AT 10 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3117 8534 3138 8540 3150 8515 3134 8509 TIME...MOT...LOC 0113Z 060DEG 8KT 3137 8519 25-CAMP
Special weather statement, Jun 6, 8:27 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM CDT MON JUN 6 2011
ALZ067-GAZ120>123-142-070215-
RANDOLPH GA-CALHOUN GA-EARLY GA-HENRY AL-QUITMAN GA-CLAY GA-
927 PM EDT MON JUN 6 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR CALHOUN...CLAY...
EARLY...HENRY...QUITMAN AND RANDOLPH COUNTIES...
* UNTIL 1015 PM EDT/915 PM CDT/
AT 924 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED AN AREA OF
STRONG WINDS ASSOCIATED WITH THUNDERSTORM OUTFLOW ALONG A LINE
EXTENDING TROUTMAN TO SPRINGVALE TO COLEMAN TO BLUFFTON TO EARLY CO
A/P...MOVING WEST AT 25 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED IN THIS AREA WITH THE POTENTIAL FOR
MINOR DAMAGE.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3198 8496 3196 8496 3193 8491 3192 8468
3184 8473 3166 8477 3131 8472 3139 8516
3158 8522 3171 8522 3174 8521 3179 8514
3190 8514 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 0126Z 099DEG 23KT 3200 8474 3185 8484
3168 8488 3152 8486 3141 8484
25-CAMPSpecial weather statement, Jun 6, 8:42 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 PM EDT MON JUN 6 2011
FLZ019-028-070230-
MADISON FL-INLAND TAYLOR FL-
942 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN MADISON
AND TAYLOR COUNTIES...
* UNTIL 1030 PM EDT
AT 939 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 14 MILES NORTH OF PERRY...OR NEAR SHADY GROVE...MOVING
SOUTHWEST AT 15 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3000 8359 3019 8395 3020 8392 3025 8392
3028 8384 3032 8381 3032 8379 3035 8380
3045 8367 3034 8348
TIME...MOT...LOC 0142Z 036DEG 12KT 3032 8363
42-DVDSpecial weather statement, Jun 6, 9:21 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 PM CDT MON JUN 6 2011
FLZ011-070315-
JACKSON FL-
921 PM CDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON COUNTY...
* UNTIL 1015 PM CDT
AT 918 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 16 MILES NORTHEAST OF MARIANNA...OR NEAR HAYNES...MOVING
SOUTHWEST AT 15 MPH.
DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3084 8533 3097 8500 3096 8498 3094 8498
3089 8494 3085 8494 3084 8492 3083 8494
3079 8492 3063 8518
TIME...MOT...LOC 0222Z 059DEG 11KT 3086 8500
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:25 PM CDT | Special Marine Warning | TAE | 65 min | |
| Jun 6, 7:44 PM CDT | Special Weather Statement | TAE | Bay | 31 min |
| Jun 6, 7:45 PM CDT | Special Marine Warning | TAE | 45 min | |
| Jun 6, 7:50 PM CDT | Special Weather Statement | TAE | Jefferson | 40 min |
| Jun 6, 8:42 PM CDT | Special Weather Statement | TAE | Jefferson | 48 min |
| Jun 6, 9:17 PM CDT | Special Marine Warning | TAE | 58 min | |
| Jun 6, 9:21 PM CDT | Special Weather Statement | TAE | Jackson | 54 min |
| Jun 6, 9:25 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 50 min |
| Jun 6, 9:27 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 48 min |
| Jun 6, 10:11 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 6, 10:12 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Liberty | 48 min |
| Jun 6, 10:29 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Washington | 46 min |
| Jun 6, 10:59 PM CDT | Special Weather Statement | TAE | Calhoun | 46 min |
| Jun 6, 11:11 PM CDT | Special Marine Warning | TAE | 64 min | |
| Jun 6, 11:26 PM CDT | Special Weather Statement | TAE | Bay | 34 min |
| Jun 6, 11:33 PM CDT | Special Marine Warning | TAE | 57 min | |
| Jun 7, 12:17 AM CDT | Dense Smoke Advisory | TAE | Gadsden, Jefferson, Leon, Wakulla | 2 hr |
| Jun 7, 12:27 AM CDT | Special Marine Warning | TAE | 71 min | |
| Jun 7, 3:41 AM CDT | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 1 more | 11 hr |
| Jun 7, 1:17 PM CDT | Special Weather Statement | TAE | Bay | 43 min |
| Jun 7, 1:30 PM CDT | Special Marine Warning | TAE | 45 min | |
| Jun 7, 1:34 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Gulf | 41 min |
| Jun 7, 2:12 PM CDT | Special Marine Warning | TAE | 63 min | |
| Jun 7, 2:13 PM CDT | Special Weather Statement | TAE | Bay | 47 min |
| Jun 7, 2:38 PM CDT | Fire Weather Watch | TAE | Gadsden, Holmes, Jackson, Jefferson, Leon, Madison and 1 more | 24 hr |
| Jun 7, 2:38 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more | 28 hr |
| Jun 7, 4:00 PM CDT | Special Weather Statement | TAE | Jackson | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.